Numerische Mathematik

, Volume 38, Issue 3, pp 299–307

An algorithm for a special case of a generalization of the Richardson extrapolation process

  • Avram Sidi
Article

DOI: 10.1007/BF01396434

Cite this article as:
Sidi, A. Numer. Math. (1982) 38: 299. doi:10.1007/BF01396434

Summary

A special case of a generalization of the Richardson extrapolation process is considered, and its complete solution is given in closed form. Using this, an algorithm for implementing the extrapolation is devised. It is shown that this algorithm needs a very small amount of arithmetic operations and very little storage. Convergence and stability properties for some cases are also considered.

Subject Classifications

AMS(MOS): 63B05 CR: 5.13 

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • Avram Sidi
    • 1
  1. 1.Mathematical Support SectionNASA-Lewis Research CenterClevelandUSA

Personalised recommendations